# SDR AALA20150503004

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 77,871 hours, 42,034 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3029981001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT CRUISE, RT HYD QTY DECREASED TO 4 QTS WITH NR 2 ENG PUMP ON HIGH.  HYD PRESS DROPPED TO ZERO.  EMERGNECY DECLARED & LANDED WITHOUT INCIDENT, ON APPROACH, PRESSURIZED RT SYS USING AUXILIARY PUMP PRESS.  FLAPS & SLATS EXTENDED NORMALLY.  GEAR CAME DOWN BUT DOORS DIDN’T RETRACT.  TURNED RT ENG PUMP BACK ON & GEAR DOORS CLOSED.  PRESSURE ON BOTH SIDES WAS NORMAL BUT RT QTY WAS 4 QTS.  HYD FLUID LEAKING AT AFT BELLY DRAINS.  R & R NR 2 HYD PUMP IAW AMM 24-10-05.  GOOD LEAK & OPERATIONS CHECKS.
